# SDR WTAA980056

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1373015SK401
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFO - CAP PANEL GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND ALL INDICATION LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO STATION AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AS PRECAUTION CLEANED THROTTLE SYNCHRO MICROSWITCHES.  SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
